Show ratings & reviews for

1.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

babyno2 | 35-44 | Female | On medication for less than 1 month | Patient
5/6/2008
Condition: Pregnancy
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Just like the last person who wrote about her problem with the vitamin, I was also feeling tired, chest discomfort AND my heart was pumping harder. It was after a couple of hours of taking the medicine that my chest hurt and I could feel my heart pumping harder. I had to always sit down to rest when I would do simple things like put dishes away. I even would take naps just to get my energy back I also had stomach cramps and kept passing it off as something else. I was taking the medicine 3-4 days when the problems occurred. I stopped taking the medicine because I didn't like the chest discomfort. A couple of days after stopping, I haven't felt any chest discomfort nor felt as tired nor stomach cramps. As soon as you feel something unusual from your medicine call your doctor right away. I don't like how the "vitamin" was making me feel worse than helping with the pregnancy.Read More Read Less

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 1 to 6 months | Patient
9/23/2007
Condition: Pregnancy
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I have taken the vitamin for four months. I developed blurred vision and sleepiness by the 3rd. I switched to a different vitamin and those symptoms disappeared within a day. However, the next vitamin was worse (had discomfort in chest and back and sleeplessness) so I went back on this one. I've tried to research many prenatal vitamins, but find the documented side effects pathetic for any medication.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More